PHT 081: Do Cholesterol Lowering Medications, Termed Statins, Cause Peripheral Neuropathy?

Today we are discussing an interesting and hot topic regarding the widely used cholesterol lowering medications, termed statins, and their association with peripheral neuropathy.  In today’s broadcast we will attempt to present both sides of the argument, and what this all means to the peripheral neuropathy sufferer.  Please enjoy!

Please enjoy and forward your comments to us here on our website or our Facebook page.  Thank you for listening!

 

Play

One Comment

  1. Dear Drs. My husband and I tuned in to this discussion as it’s a current issue with him and I’ve been preaching against the statins for quite some time. He found this discussion very informative and helpful in his decision making and he’s actually going to the Dr. tomorrow for a review of his labs and can address this with more information that he obtained from you with his Dr. Some of the things you addressed he has been doing already and he has discontinued use of lovastatin all summer, plus he is taking plant sterols, COQ10, red yeast rice and niacin pills. Based on his latest lab tests, his cholesterol had stabilized within the suggested levels, without resorting to lovastatin.

Leave a Comment

Your email address will not be published. Required fields are marked *

*

This site uses Akismet to reduce spam. Learn how your comment data is processed.